MAUDE Adverse Event Report: STRYKER GMBH PANGEA HUMERUS PLATING PROXIMAL HUMERUS PLATE, R 3.5MM, 119MM/5 HOLES; PLATE, FIXATION, BONE

STRYKER GMBH PANGEA HUMERUS PLATING PROXIMAL HUMERUS PLATE, R 3.5MM, 119MM/5 HOLES; PLATE, FIXATION, BONE
Catalog Number 540805S
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "using the va drill guide, insert the screw by wiggling it.As the locking fastening failed, the physician attempted to remove the screw to reposition it, but it spun freely and could not be extracted.".
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and also with provided radiograph was not sufficient.With the available radiograph, a formal medical opinion was sought: based on the provided radiographs, the alleged event cannot be confirmed.The specific screw for the alleged event was also not mentioned.The description stating that the screw was inserted by "wiggling" is unclear and not consistent with standard surgical technique; such a method is neither typical for screw insertion.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
PANGEA HUMERUS PLATING PROXIMAL HUMERUS PLATE, R 3.5MM, 119MM/5 HOLES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24470487
Report Number0008031020-2026-00248
Device Sequence Number15864003
Product Code HRS
UDI-Device Identifier07613327622409
UDI-Public(01)07613327622409(17)350731(10)AR5770
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242445
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number540805S
Device Lot NumberAR5770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale